Posted by ChuckC (188.8.131.52) on May 25, 2001 at 14:07:48:
In Reply to: serotonin posted by sandy on May 25, 2001 at 13:35:57:
My wife recently went to a symposium on depression and SSRI's and it was interesting to note that there's a tendency among MD's (in the US) to prescribe (on average) about half the necessary dosages of these miracle drugs.
My last cluster began when I came off of a popular SSRI, zoloft. Coincidence? Who knows? If the doc at the seminar was correct, though, and I wasn't gettin' an effective dosage for the problems for which i was originally prescribed the drugs, would the SSRI withdrawal even have anything to do with the cluster? Also, just for my own amusement, I tried to get back on zoloft to see if it would help the cluster attacks... it didn't. But again, the dosages weren't all that effective, except for ruining my wife's sex life. She wasn't gettin' it, and the drug made me not give a S***! Not everyone has the same reaction, though. I've found verapamil to be more effective, but again, it doesn't work for everybody. I suppose a simple yes or no answer may have been sufficient;
Yup! Didn't work for me... might work for you, though.
Post a Followup